UK Nonlinear News, August 1998

Journal News


Table of Contents: Volume 11(4), July 1998, 771-1184

771 Generalised entropies: R\'enyi and correlation integral approach
F. Takens and E. Verbitski
783 Skyrmions and domain walls in 2+1 dimensions
A. Kudryavtsev, B.M.A.G. Piette and W.J. Zakrzewski
797 Structure of shock waves in planar motion of plasma
Y. Farjami and M. Hesaaraki
823 Casorati determinant solutions for the q-difference sixth Painlev\'e equation
H. Sakai
835 Null Killing vectors and reductions of the self-duality equations
J. Tafel and D. W\'ojcik
845 Removing the time dependence in a rapidly oscillating Hamiltonian
I.R. Gabitov and I.D. Marshall
859 Grazing, skipping and sliding: Analysis of the non-smooth dynamics of the DC/DC buck converter
M. di Bernardo, C. Budd and A. Champneys
891 Solitons/instantons in d-dimensional SO(d) gauged O(d+ 1) Skyrme models
Y. Brihaye and D.H. Tchrakian
913 Computing connectedness: An exercise in computational topology
V. Robins, J.D. Meiss and E. Bradley
923 The pulled Frenkel--Kontorova chain
S. Slijep\v{c}evi\'{c}
949 Gradient dynamics of tilted Frenkel--Kontorova models
C. Baesens and R.S. MacKay
965 Multisite oscillations in networks of weakly coupled autonomous oscillators
T. Ahn
991 An infinite step billiard
M. Degli Esposti, G. Del Magno and M. Lenci
1015 Harmonic inversion as a general method for periodic orbit quantisation
J. Main, V.A. Mandelshtam, G. Wunner and H.S. Taylor
1037 Singularities of vector fields on $\rm {\Bbb R}^3$
F. Dumortier and S. Ib\'a {n}ez
1049 Dynamic localisation of Lyapunov vectors in spacetime chaos
A. Pikovsky and A. Politi
1063 Hausdorff dimension estimates for invariant sets with an equivariant tangent bundle splitting
A. Franz
1075 Inertial manifolds for nonlinear viscoelasticity equations
B. Nicolaenko and W. Qian
1095 Ergodicity of billiards in polygons with pockets
N. Chernov and S. Troubetzkoy
1103 Metastable stationary solutions of the radial $d$-dimensional sine-Gordon model
B. Piette and W.J. Zakrzewski
1111 From Morse--Smale to all knots and links
R. Ghrist and T. Young
1127 The dynamics of some quantum open systems with short-range nonlinearities
F. Nier
1173 Large deviations for maps with indifferent fixed points
M. Pollicott, R. Sharp and M. Yuri

The Nonlinearity homepage is at

<< Move to UK Nonlinear News Issue 13 Index Page (August 1998).
Last Updated: 11th August 1998.